# SDR SWAA2021112331075

- Difficulty date: October 17, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT ; 2021-486397 / [01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:B20189510;DUE DATE:23-NOV-21.; [02] REPAIRED FWD CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.; [03] JOB COMPLETED
